# SDR CA971113035

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Leaking
- Location: M/R
- Part time: 453 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO LEAKING AN EXCESSIVE AMOUNT OF OIL.
